# SDR UIEA2020112902470

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CORROSION ON MAIN FRAME AFT DOOR JAMB AT THRESHOLD.  EVALUATED 615.5 FRAME LOWER CHORD STR 33R-34R AND FOUND 100% OUT OF LIMITS AND REPAIRED, IAW FAS EA 20036 REV IR.
